Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
maehem27

Accutane 40mg started 5-10-07

Hey Guys,

I started on accutane (clarivis) 20 mg the first month in may and for my second month i'm on 40mg once a day. I don't know if my doctor will continue to up my dosage, but he's just taking precautions to see how i react to the side effects. My doctor also gave me a persciption to Benzaclin (1% clindamycin and 5% benzoyl peroxide) So my question is..should i keep using the benzaclin while i'm on accutane?? I've been using it since april, it cleared up my forehead and seems to bring down some of the pimples that have formed, but i was reading on the boards that you shouldn't use anything because accutane is strong in itself. I want to keep using it because i'm afraid if i stop i might break out and then if i start using it again it might make me break out which happened in the beginning weeks i started using it. So should i keep using it or just stick with just the accutane? Any advice is highly appreciated! thanks!!

Share this post


Link to post
Share on other sites
Hey Guys,

I started on accutane (clarivis) 20 mg the first month in may and for my second month i'm on 40mg once a day. I don't know if my doctor will continue to up my dosage, but he's just taking precautions to see how i react to the side effects. My doctor also gave me a persciption to Benzaclin (1% clindamycin and 5% benzoyl peroxide) So my question is..should i keep using the benzaclin while i'm on accutane?? I've been using it since april, it cleared up my forehead and seems to bring down some of the pimples that have formed, but i was reading on the boards that you shouldn't use anything because accutane is strong in itself. I want to keep using it because i'm afraid if i stop i might break out and then if i start using it again it might make me break out which happened in the beginning weeks i started using it. So should i keep using it or just stick with just the accutane? Any advice is highly appreciated! thanks!!

Your skin may get to the point where it won't tolerate the topicals. I was on 40mg, and after a few weeks, my skin was too sensitive to use anything other than gentle cleansers/moisturizers.

I was competely clear by the 3rd month on tane.

What do you weigh?

Share this post


Link to post
Share on other sites

Hi...i weigh 123 lbs..thanks for getting back to me..so should i stop using topicals?? And just cleanse my face and then use a moisturizer and let the accutane do it's job?? After would i be able to use topicals post tane?? Thanks again

Share this post


Link to post
Share on other sites

It really just depends on how your skin responds to the tane. If it isn't irritated, you can continue to use it. But yes, you can just let accutane do it's job.

Post tane you might not need anything.

See my signature for the products I used during my course.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×